Alert archive / California / Winter Storm Warnings in 2021

Winter Storm Warning 7, NWS Hanford, CA

December 15, 20215 counties in California

NWS Hanford, CA issued this winter storm warning at Dec 15, 2021, 8:04 AM PST for 5 counties in California. It took effect at Dec 15, 2021, 4:00 PM PST. It was in force for 21 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 15, 2021, 8:04 AM PST (16:04 UTC)
In effect from
Dec 15, 2021, 4:00 PM PST
Expired
Dec 16, 2021, 1:00 PM PST
In force
21 hr
Issued by
NWS Hanford, CA

Counties Fresno County, CA, Madera County, CA, Mariposa County, CA, Tulare County, CA, Tuolumne County, CA

The radar

The San Joaquin Valley radar (KHNX), 94 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 16, 8:00 AM PSTSNOW 102 E Pinecrest, CA10 INCHES OF SNOW REPORTED AT DODGE RIDGE SKI AREA OVER 24 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 4.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2021-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2021-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

102 
WWUS46 KHNX 151604
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
804 AM PST Wed Dec 15 2021

CAZ323-326>328-160100-
/O.UPG.KHNX.WS.A.0010.211216T0600Z-211216T2100Z/
/O.NEW.KHNX.WS.W.0007.211216T0000Z-211216T2100Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-
804 AM PST Wed Dec 15 2021

...A WINTER STORM WARNING IS IN EFFECT FROM 4 PM PST THIS
AFTERNOON UNTIL 1 PM PST THURSDAY AFTERNOON...

* WHAT...Heavy snow expected. Total snow accumulations of one to
  two feet, with isolated amounts up to three feet above 5,000
  feet. Snow amounts of 6 to 12 inches from 3,000 feet to 5,000
  feet. Wind will gust as high as 50 mph on exposed ridgetops and
  near the crest. 
 
* WHERE...Yosemite NP outside of the valley, Upper San Joaquin 
  River, Kaiser to Rodgers Ridge and Kings Canyon NP Counties.

* WHEN...Valid from 4 PM PST this afternoon until 1 PM PST 
  Thursday afternoon.

* IMPACTS...Travel will be extremely difficult or nearly
  impossible. Expect snow covered roads and low visibilities.
  These hazardous conditions could impact the morning commute.
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you plan to travel, consider alternate strategies. If you must
travel, remember to carry tire chains, plenty of food, a good deal
of water, warm clothing, and an extra flashlight in your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ329-160100-
/O.NEW.KHNX.WS.W.0007.211216T0000Z-211216T2100Z/
Grant Grove Area-
804 AM PST Wed Dec 15 2021

...A WINTER STORM WARNING IS IN EFFECT FROM 4 PM PST THIS 
AFTERNOON UNTIL 1 PM PST THURSDAY AFTERNOON...

* WHAT...Heavy snow expected. Total snow accumulations of one to
  two feet above 5,000 feet. Snow amounts of 6 to 12 inches from 
  3,000 feet to 5,000 feet. Wind will gust as high as 50 mph on 
  exposed ridgetops and near the crest. 

* WHERE...Grant Grove Area County.

* WHEN...Valid from 4 PM PST this afternoon until 1 PM PST 
  Thursday afternoon.

* IMPACTS...Travel will be extremely difficult or nearly
  impossible. Expect snow covered roads and low visibilities.
  These hazardous conditions could impact the morning commute.
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you plan to travel, consider alternate strategies. If you must
travel, remember to carry tire chains, plenty of food, a good deal
of water, warm clothing, and an extra flashlight in your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ330-160100-
/O.NEW.KHNX.WS.W.0007.211216T0600Z-211216T2100Z/
Sequoia NP-
804 AM PST Wed Dec 15 2021

...A WINTER STORM WARNING IS IN EFFECT FROM 10 PM PST THIS EVENING
UNTIL 1 PM PST THURSDAY AFTERNOON...

* WHAT...Heavy snow expected. Total snow accumulations of one to
  two feet above 5,000 feet. Snow amounts of 6 to 12 inches from 
  3,000 feet to 5,000 feet. Wind will gust as high as 50 mph on 
  exposed ridgetops and near the crest. 

* WHERE...Sequoia NP County.

* WHEN...Valid from 10 PM PST this evening until 1 PM PST 
  Thursday afternoon.

* IMPACTS...Travel will be extremely difficult or nearly
  impossible. Expect snow covered roads and low visibilities.
  These hazardous conditions could impact the morning commute.
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you plan to travel, consider alternate strategies. If you must
travel, remember to carry tire chains, plenty of food, a good deal
of water, warm clothing, and an extra flashlight in your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ324-160100-
/O.NEW.KHNX.WW.Y.0014.211216T0000Z-211216T1800Z/
Yosemite Valley-
804 AM PST Wed Dec 15 2021

...A WINTER WEATHER ADVISORY IS IN EFFECT FROM 4 PM PST THIS 
AFTERNOON UNTIL 10 AM PST THURSDAY MORNING...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 inches
  in Yosemite Valley. 

* WHERE...Yosemite Valley.

* WHEN...Valid from 4 PM PST this afternoon until 10 AM PST 
  Thursday morning.

* IMPACTS...Travel could be very difficult. Motorists should
  anticipate slick, snow covered roads, as well as the potential
  for road closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
BS
5 follow-up statements
774 
WWUS46 KHNX 160059
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
459 PM PST Wed Dec 15 2021

CAZ323-326>329-160900-
/O.CON.KHNX.WS.W.0007.000000T0000Z-211216T2100Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
and Hume Lake
459 PM PST Wed Dec 15 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST
THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of one to
  two feet, with isolated amounts up to three feet above 5,000
  feet. Snow amounts of 6 to 12 inches from 3,000 feet to 5,000
  feet. Wind will gust as high as 55 mph on exposed ridgetops and
  near the crest. 

* WHERE...Yosemite NP outside of the valley, Upper San Joaquin 
  River, Kaiser to Rodgers Ridge and Kings Canyon NP Counties.

* WHEN...Until 1 PM PST Thursday.

* IMPACTS...Travel will be extremely difficult or nearly
  impossible. Expect snow covered roads and low visibilities.
  These hazardous conditions could impact the morning commute.
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Andersen

CAZ330-160900-
/O.CON.KHNX.WS.W.0007.211216T0600Z-211216T2100Z/
Sequoia NP-
Including the cities of Giant Forest and Lodgepole
459 PM PST Wed Dec 15 2021

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM PST THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of one to
  two feet above 5,000 feet. Snow amounts of 6 to 12 inches from
  3,000 feet to 5,000 feet. Wind will gust as high as 55 mph on 
  exposed ridgetops and near the crest.

* WHERE...Sequoia NP.

* WHEN...From 10 PM this evening to 1 PM PST Thursday.

* IMPACTS...Travel will be extremely difficult or nearly
  impossible. Expect snow covered roads and low visibilities.
  These hazardous conditions could impact the morning commute.
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Andersen

CAZ324-160900-
/O.CON.KHNX.WW.Y.0014.000000T0000Z-211216T1800Z/
Yosemite Valley-
Including the city of Yosemite Valley
459 PM PST Wed Dec 15 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 inches
  in Yosemite Valley. Wind gusts up to 40 mph.

* WHERE...Yosemite Valley.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Travel could be very difficult. Motorists should
  anticipate slick, snow covered roads, as well as the potential
  for road closures. Winds could blow down tree branches, posing a
  danger to hikers and campers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Andersen
932 
WWUS46 KHNX 160708
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
1108 PM PST Wed Dec 15 2021

CAZ323-326>330-161600-
/O.CON.KHNX.WS.W.0007.000000T0000Z-211216T2100Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, and Lodgepole
1108 PM PST Wed Dec 15 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST
THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of one to 
  two feet, with isolated amounts up to three feet above 5,000 
  feet. Snow amounts of 6 to 12 inches from 3,000 feet to 5,000 
  feet. Wind will gust as high as 55 mph on exposed ridgetops 
  and near the crest.

* WHERE...Yosemite NP outside of the valley, Upper San Joaquin 
  River, Kaiser to Rodgers Ridge and Kings Canyon NP Counties.

* WHEN...Until 1 PM PST Thursday.

* IMPACTS...Travel will be extremely difficult or nearly 
  impossible. Expect snow covered roads and low visibilities. 
  These hazardous conditions could impact the morning commute. 
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ324-161600-
/O.CON.KHNX.WW.Y.0014.000000T0000Z-211216T1800Z/
Yosemite Valley-
Including the city of Yosemite Valley
1108 PM PST Wed Dec 15 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 
  inches in Yosemite Valley. Wind gusts up to 40 mph.

* WHERE...Yosemite Valley.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Travel could be very difficult. Motorists should 
  anticipate slick, snow covered roads, as well as the potential 
  for road closures. Winds could blow down tree branches, posing 
  a danger to hikers and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
508 
WWUS46 KHNX 161551
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
751 AM PST Thu Dec 16 2021

CAZ323-326>330-161800-
/O.CON.KHNX.WS.W.0007.000000T0000Z-211216T2100Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, and Lodgepole
751 AM PST Thu Dec 16 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WHAT...Heavy snow expected. Total snow accumulations of one to 
  two feet, with isolated amounts up to three feet above 5,000 
  feet. Snow amounts of 6 to 12 inches from 3,000 feet to 5,000 
  feet. Wind will gust as high as 55 mph on exposed ridgetops 
  and near the crest.

* WHERE...Yosemite NP outside of the valley, Upper San Joaquin
  River, Kaiser to Rodgers Ridge and Kings Canyon NP.

* WHEN...Until 1 PM PST Thursday.

* IMPACTS...Travel will be extremely difficult or nearly 
  impossible. Expect snow covered roads and low visibilities. 
  These hazardous conditions could impact the morning commute. 
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ324-161800-
/O.CON.KHNX.WW.Y.0014.000000T0000Z-211216T1800Z/
Yosemite Valley-
Including the city of Yosemite Valley
751 AM PST Thu Dec 16 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 
  inches in Yosemite Valley. Wind gusts up to 40 mph.

* WHERE...Yosemite Valley.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Travel could be very difficult. Motorists should 
  anticipate slick, snow covered roads, as well as the potential 
  for road closures. Winds could blow down tree branches, posing 
  a danger to hikers and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

DS
291 
WWUS46 KHNX 161759
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
959 AM PST Thu Dec 16 2021

CAZ324-161900-
/O.EXP.KHNX.WW.Y.0014.000000T0000Z-211216T1800Z/
Yosemite Valley-
Including the city of Yosemite Valley
959 AM PST Thu Dec 16 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM PST THIS
MORNING...

Snow is expected to taper off and change over to light rain as 
the snow level rises. The precipitation is expected to end this
afternoon. Therefore the Winter Weather Advisory issued earlier
for the Yosemite Valley will be allowed to expire.

$$

CAZ323-326>330-162100-
/O.CON.KHNX.WS.W.0007.000000T0000Z-211216T2100Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, and Lodgepole
959 AM PST Thu Dec 16 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WHAT...Heavy snow expected. Total snow accumulations of one to 
  two feet, with isolated amounts up to three feet above 5,000 
  feet. Snow amounts of 6 to 12 inches from 3,000 feet to 5,000 
  feet. Wind will gust as high as 55 mph on exposed ridgetops 
  and near the crest.

* WHERE...Yosemite NP outside of the valley, Upper San Joaquin 
  River, Kaiser to Rodgers Ridge and Kings Canyon NP.

* WHEN...Until 1 PM PST Thursday.

* IMPACTS...Travel will be extremely difficult or nearly 
  impossible. Expect snow covered roads and low visibilities. 
  These hazardous conditions could impact the morning commute. 
  Gusty winds may bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

DS
708 
WWUS46 KHNX 162101
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
101 PM PST Thu Dec 16 2021

CAZ323-326>330-162215-
/O.EXP.KHNX.WS.W.0007.000000T0000Z-211216T2100Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, and Lodgepole
101 PM PST Thu Dec 16 2021

...WINTER STORM WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

Snow will taper off to light snow showers across the impacted 
area in the Sierra Nevada and only light accumulations are
anticipated through this afternoon. Therefore the Winter Storm 
Warning issued earlier for portions of the Sierra Nevada will be 
allowed to expire.

$$

DS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 15, 3:37 AM PST, 4 hours 27 minutes earlier.

Area forecast discussion, Dec 15, 3:37 AM PST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Hanford CA
337 AM PST Wed Dec 15 2021

.SYNOPSIS...
Possible morning fog with clearing skies early in the day. Clouds
returning later in the day as another storm system will bring
additional precipitation to the area tonight into Thursday.
Therefore, will expect another round of moderate to heavy snow at
times in the Sierra Nevada from Yosemite to Kings Canyon.
Otherwise, expect cooler than average temperatures to continue
until early next week.

&&

.DISCUSSION...
The strong storm that cut deep into most of California is now
exiting the state and heading for the Four Corners area. Behind
the storm, lingering showers continue at a diminishing trend as
very stable air pushes into the region. As the stable air fills
the region, the pressure gradient is relaxed as winds continue to
diminish. Currently, the surface pressure gradient from KSFO to
KLAS is at 7.2mb after reaching a max of 15.0mb Tuesday evening.
The wind warnings and advisory have been allowed to expire Tuesday
night as weak ridging pushes through the region. While Wednesday
will see quiet weather with possible morning fog, the break in the
weather will be short-lived as another storm approaches the
region later today.

Ensemble models showing good confidence in introducing another
storm to the region by this evening. Winter Storm Watches are
currently in place as ensembles agree that a storm could push
through the Northern Portions of the District by this evening.
Good agreement is shown in placing the bulk of the next storms
energy more over Northern California and just skirting the Central
California Interior. Due to the fact that ensemble members show
minimal deviation from the mean solution, will expect the
trajectory to take more of a Northern California path. While no
atmospheric river moisture tap is being progged with the next
storm, ensembles place enough moisture and dynamic lift over parts
of the district to warrant a Watch Product.

Probabilistic temperature analysis is showing the short-wave
ridge to weak to modify temperatures in the short term. Therefore,
will expect conditions to remain on the colder side with
increased moisture preventing the area from falling before the
freezing mark during the week. The more northerly track of the
next storm will also prevent hazardous winds from developing
during the week. Ensemble mean then shows the storm crossing the
area as an inside-slider and dropping into the Great Basin/Mojave
Desert by the end of the week as the district begins to clear out.
Ridging will take hold of the district next weekend ahead of yet
another period of unsettled weather. Uncertainty in model solution
grows toward the end of the weekend with hints toward another
possible major storm. Current ensemble solution for the extended
period show another possible tap of atmospheric river moisture.
Hopefully, addition precipitation will be received over areas that
need the water.

&&

.AVIATION...
Mountain obscuring IFR conditions across the Sierra Nevada and
Tehachapi Range in lingering clouds from Tuesdays storm.
Elsewhere, VFR conditions ahead of the next storm to hit Central
California after 00Z Thursday.

&&

.AIR QUALITY ISSUES...
None.

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
an/or to provide feedback.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from this evening through Thursday afternoon
for CAZ323-326>328.

&&

Public/Aviation/Fire Wx...Molina
PIO/IDSS/Social Media.....Bollenbacher

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 8:04 AM PSTWinter Weather AdvisoryHNXMariposa26 hr

Nearby

Winter Storm Warnings in California, 2021Every winter storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.